Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 30, Number 3

All articles in this issue are freely accessible.

Finite Fourier self-transforms
A. Fedotowsky and G. Boivin.
Quart. Appl. Math. 30 (1972), 235-254
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 422988
The distance matrix of a graph and its tree realization
A. N. Patrinos and S. L. Hakimi.
Quart. Appl. Math. 30 (1972), 255-269
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 414405
Wave motion in an elastic solid due to a nonuniformly moving line load
L. B. Freund.
Quart. Appl. Math. 30 (1972), 271-281
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99727
Diffraction of a plane shear elastic wave by a circular rigid disk and a penny-shaped crack
D. L. Jain and R. P. Kanwal.
Quart. Appl. Math. 30 (1972), 283-297
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99726
Surface wave incidence on a plane structure having a multi-mode discontinuity in impedance
Richard C. Morgan and Samuel N. Karp.
Quart. Appl. Math. 30 (1972), 299-310
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 400919
Optimum configurations for bangless sonic booms
Wallace D. Hayes and Jr. Weiskopf.
Quart. Appl. Math. 30 (1972), 311-328
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99725
Generation and stability of subharmonic and modulated subharmonic oscillations in nonlinear systems
B. J. Matkowsky, E. H. Rogers and L. A. Rubenfeld.
Quart. Appl. Math. 30 (1972), 329-336
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99724
Some remarks on the mechanical theory of fluid mixtures
Morton E. Gurtin.
Quart. Appl. Math. 30 (1972), 337-340
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 406056
On the solute distribution at a moving phase boundary
K. A. Heimes.
Quart. Appl. Math. 30 (1972), 341-344
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 413784
Solution of quadratic matrix equations by least-squares method
Charles C. Lee and H. P. Niu.
Quart. Appl. Math. 30 (1972), 345-350
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 403194
A note on the potential vortex in a wall jet
Susann J. N. Shaw.
Quart. Appl. Math. 30 (1972), 351-356
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99723
A note on Oseen flow
K. B. Ranger.
Quart. Appl. Math. 30 (1972), 357-362
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 408435
A class of waves in a deformed viscoelastic solid
M. A. Hayes and R. S. Rivlin.
Quart. Appl. Math. 30 (1972), 363-367
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99722
A note regarding abstract operators and passive networks
E. Beltrami.
Quart. Appl. Math. 30 (1972), 369-370
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99721
Generation of solutions of linear differential equations
Clive R. Chester.
Quart. Appl. Math. 30 (1972), 371-373
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 415043

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website